# SDR MASA2011042002453

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 25,491 hours, 23,881 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Terminal
- Condition: Damaged
- Location: Lt Jetpipe
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT JETPIPE LOOP A OVHT TEST INOP.  REPAIRED TERMINAL END.
